# SDR DALA2024111310934

- Difficulty date: November 11, 2024
- Submitted: November 13, 2024
- Operation: Air carrier
- Aircraft: N851DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31962
- Aircraft time: 27,695 hours, 11,012 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0656510) CORROSION ON FWD CARGO COMP BILDGE STA500C TO 500D, DOUBLER. REMOVED, FABRICATED DOUBLER FROM 2024T3#0.050 LOT 5146375-1 AND 2024T3#0.071 LOT 5157711-1 AND INSTALLED ON FWD CARGO COM BILDGE STA 500C TO 500D, BETWEEN S-27R & S-27L PER B737 SRM 51-40-02-0G AND BOEING DWG D19087-24706 REV A.
